# SDR DALA1102529864

- Difficulty date: November 19, 2010
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 427-503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT STA 427 TO STA 503, RT TIE DOWN TRACK BOTTOM SCREW HOLES HAVE CORROSION AROUND THEM.  REMOVED CORROSION ON TIE DOWN TRACK IAW SRM 51-10-3 WITH AN ORIGINAL THICKNESS OF .060 IAW SRM 53-23-0, FIG 9 AND A MATERIAL LOSS OF .033 LEAVING A REMAINING THICKNESS OF.027 FOUND OUT OF LIMITS IAW SRM 53-01.  R & R TIE DOWN TRACK IAW SRM 51-30-1, 459577, P109.  REQUIRED INSPECTION COMPLETED.
